MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7046-24
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device showed that there should be fluid left in the cassette, but the cassette was done dry.Per reporter, the total cassette volume was 55.2ml, reservoir volume: 5.2ml and given: 55.2ml (cassette was dry).The event occurred in the patient¿s home.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Functional testing was able to verify and duplicate the reported problem.The amount delivered was above the accuracy specification.The root cause was unable to be established.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20228845
Report Number3012307300-2024-09274
Device Sequence Number15282599
Product Code FPA
UDI-Device Identifier10610586020308
UDI-Public(01)10610586020308(17)290401(10)6005734
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7046-24
Device Lot Number6005734
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP, CADD-LEGACY PLUS, MDL 6500, CE ENGLISH 1/EA; RESERVOIR, CASSETTE, 50ML, FS 12/BX
Patient SexUnknown